# SDR ASAA0480271

- Difficulty date: April 12, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS 'BROKEN' INOPERATIVE AT ROW 3.  RECONNECTED WIRE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
